Osaka Journal of Mathematics

Half nearfield planes

N. L. Johnson

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 31, Number 1 (1994), 61-78.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200785088

Mathematical Reviews number (MathSciNet)
MR1262789

Zentralblatt MATH identifier
0824.51008

Subjects
Primary: 51J20: Representation by near-fields and near-algebras [See also 12K05, 16Y30]
Secondary: 51A40: Translation planes and spreads 51E15: Affine and projective planes

Citation

Johnson, N. L. Half nearfield planes. Osaka J. Math. 31 (1994), no. 1, 61--78. https://projecteuclid.org/euclid.ojm/1200785088


Export citation